×

Bounded pseudo-differential operators. Proc. internat. Sympos. partial diff. Equ. Geometry normed lin. Spaces I. (English) Zbl 0247.35103


MSC:

35S05 Pseudodifferential operators as generalizations of partial differential operators
47Gxx Integral, integro-differential, and pseudodifferential operators
Full Text: DOI

References:

[1] Calderón, A. P.; Vaillancourt, R., Ou the boundedness of pseudo-differential operators, J. Math. Soc. Japan, 23, 374-378 (1971) · Zbl 0203.45903
[2] Calderón, A. P.; Vaillancourt, R., A class of bounded pseudo-differential operators, Proc. Nat. Acad. Sci. U. S. A., 69, 1185-1187 (1972) · Zbl 0244.35074 · doi:10.1073/pnas.69.5.1185
[3] Ching, C.-H., Pseudo-differential operators with nonregular symbols, J. Differential Equations, 11, 436-447 (1972) · Zbl 0248.35106 · doi:10.1016/0022-0396(72)90057-5
[4] Hörmander, L., Pseudo-differential operators and hypoelliptic equations, Proc. Symp. Pure Math. (Amer. Math. Soc., Providence, R. I.), 10, 138-183 (1967) · Zbl 0167.09603
[5] Hörmander, L., On the L^2continuity of pseudo-differential operators, Comm. Pure Appl. Math., 24, 529-535 (1971) · Zbl 0206.39303 · doi:10.1002/cpa.3160240406
[6] Knapp, A. W.; Stein, E. M., Singular integrals and the principal series, Proc. Nat. Acad. Sci. U. S. A., 63, 281-284 (1969) · Zbl 0181.12501 · doi:10.1073/pnas.63.2.281
[7] Kumano-go, H., Remarks on pseudo-differential operators, J. Math. Soc. Japan, 21, 413-439 (1969) · Zbl 0179.42201 · doi:10.2969/jmsj/02130413
[8] Kumano-go, H., Algebras of pseudo-differential operators, J. Fac. Sci. Univ. Tokyo, 17, 31-50 (1970) · Zbl 0206.10501
[9] Nirenberg, L.; Treves, F., On local solvability of linear partial differential equations, Part II, Sufficient conditions, Comm. Pure Appl. Math., 23, 459-509 (1970) · Zbl 0208.35902 · doi:10.1002/cpa.3160230314
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.